Fortis Hospital, Mulund is a JCI accredited, 300-bed multi-speciality tertiary care hospital providing a range of diagnostic and treatment services. With cutting edge technolo......more
Fortis Hospital, Mulund is a JCI accredited, 300-bed multi-speciality tertiary care hospital providing a range of diagnostic and treatment services. With cutting edge technology, highly skilled and experienced surgeons and paramedical staff the Fortis Hospital at Mulund provides a patient-centric approach. This facility specialises in cardiology and cardiac surgery, urology, nephrology, neurosciences, orthopaedics, digestive care, emergency care and critical care, among others.
The hospital a host of accreditations to its name:
Four times JCI accreditation (quality as per international standards)
NABH Accreditation (quality standards specified across India)
1st NABH accredited Blood Bank in India
Three times NABL accredited Pathology Lab
British Medical Journal(BMJ) Awards India 2014-Medical Team of the Year
Asian Hospital Management Awards (2014) Hat trick - Patient Safety & HRD category
Asian Patient Safety Award (2014) - Innovation in Staff Education
Healthcare Leadership Awards 2014 - Best Patient Safety
FICCI Healthcare award for Operational Excellence (consecutively in 2012 & 2013)
National Energy Conservation Award bestowed by Honourable President of India (2012)
Best Orthopaedic Hospital (Indian Healthcare Awards 2011)
It is good to know that you are worried about your father's health. From the complaints you are telling, it seems like your father had a stroke. The head revolving sensation might be related to that event or some underlying medical problem. It is better to get your father evaluated by a Geriatrician (an Elderly Care Specialist Physician) for the head revolving sensation and not feeling hungry. Only after proper examination, it would be apt to take medicines as prescribed, if necessary. Regards.
Glad to hear that you are concerned about your Granny's health. The complaints of passing black stools suggests that she is having bleeding from the stomach or upper intestine; unless she is taking oral iron tablets. Given the history that she is taking ecosprin and clopidogrel, which are blood thinners and prone to cause stomach ulcers, it is a high possibility. You must get her evaluated as early as possible. Regards. Take Care.